Opuscula Math. 44, no. 4 (2024), 505-541
https://doi.org/10.7494/OpMath.2024.44.4.505

 
Opuscula Mathematica

Asymptotic analysis for confluent hypergeometric function in two variables given by double integral

Yoshishige Haraoka

Abstract. We study an integrable connection with irregular singularities along a normally crossing divisor. The connection is obtained from an integrable connection of regular singular type by a confluence, and has irregular singularities along \(x=\infty\) and \(y=\infty\). Solutions are expressed by a double integral of Euler type with resonances among the exponents in the integrand. We specify twisted cycles that give main asymptotic behaviors in sectorial domains around \((\infty,\infty)\). Then we obtain linear relations among the twisted cycles, and get an explicit expression of the Stokes multiplier. The methods to derive the asymptotic behaviors for double integrals and to get linear relations among twisted cycles in resonant case, which we developed in this paper, seem to be new.

Keywords: strong asymptotic expansion, Stokes phenomenon, middle convolution, twisted homology.

Mathematics Subject Classification: 33C70, 34E05.

Full text (pdf)

  1. K. Aomoto, On the structure of integrals of power products of linear functions, Sci. Papers, Coll. Gen. Education, Univ. Tokyo 27 (1977), 49-61.
  2. R. Gérard, Y. Sibuya, Etude de certains systèmes de Pfaff avec singularités, Lecture Notes in Math., vol. 712, Springer-Verlag, 1979, 131-288.
  3. Y. Haraoka, Theorems of Sibuya-Malgrange type for Gevrey functions of several variables, Funkcial. Ekvac. 32 (1989), 365-388.
  4. Y. Haraoka, Linear Differential Equations in the Complex Domain - From Classical Theory to Forefront, Lecture Notes in Math., vol. 2271, Springer, 2020. https://doi.org/10.1007/978-3-030-54663-2
  5. Y. Haraoka, S. Hamaguchi, Topological theory for Selberg type integral associated with rigid Fuchsian systems, Math. Ann. 353 (2012), 1239-1271. https://doi.org/10.1007/s00208-011-0717-5
  6. N. Honda, L. Prelli, Multi-specialization and multi-asymptotic expansions, Adv. Math. 232 (2013), 432-498. https://doi.org/10.48550/arXiv.1006.4785
  7. M. Kato, Connection formulas for Appell's system \(F_4\) and some applications, Funkcial. Ekvac. 38 (1995), 243-266.
  8. A. Lastra, J. Mozo-Fernández, J. Sanz, Strong asymptotic expansions in a multidirection, Funkcial. Ekvac. 55 (2012), 317-345. https://doi.org/10.1619/fesi.55.317
  9. H. Majima, Asymptotic analysis for integrable connections with irregular singular points, Lecture Notes in Math., vol. 1075, Springer-Verlag, 1984.
  10. T. Mochizuki, Good formal structure for meromorphic flat connections on smooth projective surfaces, Adv. Stud. Pure Math. 54 (2009), 223-253. https://doi.org/10.48550/arXiv.0803.1346
  11. T. Mochizuki, Wild harmonic bundles and wild pure twister \(D\)-modules, Astérisque 340, 2011.
  12. T. Mochizuki, The Stokes structure of a good meromorphic flat bundle, J. Inst. Math. Jussieu 10 (2011), 675-712. https://doi.org/10.1017/S1474748011000065
  13. J. Mozo-Fernández, Cohomology theorems for asymptotic sheaves, Tohoku Math. J. 51 (1999), 447-460. https://doi.org/10.2748/tmj/1178224714
  14. J. Mozo-Fernández, Weierstrass theorems in strong asymptotic analysis, Bull. Polish Acad. Sci. Math. 49 (2001), 255-268.
  15. T. Oshima, Confluence and versal unfolding of Pfaffian systems, Josai Mathematical Monographs 12 (2020), 117-151. https://doi.org/10.20566/13447777_12_117
  16. C. Sabbah, Équation différentielles à points singuliers irréguliers en dimension 2, Ann. Inst. Fourier 43 (1993), 1619-1688. https://doi.org/10.5802/aif.1386
  17. C. Sabbah, Introduction to Stokes Structures, Lecture Notes in Math., vol. 2060, Springer, 2013. https://doi.org/10.1007/978-3-642-31695-1
  18. J. Sanz, Summability in a direction of formal power series in several variables, Asymptot. Anal. 29 (2002), 115-141.
  19. S. Shimomura, Asymptotic expansions and Stokes multipliers of the confluent hypergeometric function \(\Phi_2\), I, Proc. Roy. Soc. Edinburgh Sect. A 123 (1993), 1165-1177. https://doi.org/10.1017/S0308210500029802
  20. S. Shimomura, On a generalized Bessel function of two variables, I,, J. Math. Anal. Appl. 187 (1994), 468-484. https://doi.org/10.1006/jmaa.1994.1367
  21. W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Reprint of the 1976 edition, Dover Publications, 1987.
  22. M.A. Zurro, A new Taylor type formula and \(\mathcal{C}^{\infty}\) extensions for asymptotic developable functions, Studia Math. 123 (1997), 151-163. https://doi.org/10.4064/sm-123-2-151-163
  • Yoshishige Haraoka
  • Josai University, 1-11, Keyakidai, Sakado 350-02955, Japan
  • Communicated by P.A. Cojuhari.
  • Received: 2024-02-06.
  • Accepted: 2024-03-11.
  • Published online: 2024-04-29.
Opuscula Mathematica - cover

Cite this article as:
Yoshishige Haraoka, Asymptotic analysis for confluent hypergeometric function in two variables given by double integral, Opuscula Math. 44, no. 4 (2024), 505-541, https://doi.org/10.7494/OpMath.2024.44.4.505

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

We advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.